# SDR AU970088

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 110262192
- Condition: Cracked
- Location: Te Flap Structur
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING FLAP SUPPORT ASSEMBLY CRACKED - FOUND DURING INSPECTION IAWOSIP 2706 - SUSPECT ORIGINAL FITMENT PNO 4A-2621-46
